标题:Existence of positive solutions for nth-order p-Laplacian singular super-linear boundary value problems
作者:Wei, Zhongli
作者机构:[Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Sha 更多
通讯作者:Wei, Zhongli
通讯作者地址:[Wei, ZL]Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.
来源:APPLIED MATHEMATICS LETTERS
出版年:2015
卷:50
页码:133-140
DOI:10.1016/j.am1.2015.06.015
关键词:Singular super-linear boundary value problem; Positive solution; Fixed; point theorem; Cone; nth-order p-Laplacian
摘要:This paper investigates the existence of positive solutions for nth-order (n >= 3) p-Laplacian singular super-linear boundary value problems. A necessary and sufficient condition for the existence of S-p(n-2) positive solutions as well as S-p(n-1) positive solutions is given by means of the fixed point theorems on cones. (C) 2015 Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84937397036&doi=10.1016%2fj.aml.2015.06.015&partnerID=40&md5=1a128384b7c1f4f56c6e05aa0659a938
TOP